# SDR DALA2018032902029

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 35,174 hours, 18,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Bs 618
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME LOWER DOOR SILL SUPPORT FITTING AT BS 618 IS GOUGED.  REPAIREDTHE SUPPORT IAW PRI 561976-14, REV 0, & ERA 564976-14, REV ORIGINAL.
